MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BACTISEAL VENTRICULAR CATHETER

INTEGRA LIFESCIENCES MANSFIELD BACTISEAL VENTRICULAR CATHETER
Catalog Number 823073
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
2 of 3 reports.Other mfg report numbers: 3013886523-2023-00395, 3013886523-2024-00384.A facility reported a hakim valve (id 823832), a bactiseal peritoneal catheter (id 823074) and a bactiseal ventricular catheter (id 823073) were implanted on (b)(6) 2023 and on (b)(6) 2023, the physician found out that a catheter was obstructed (customer could not confirm which catheter was obstructed); therefore the hakim valve, the peritoneal and ventricular catheters were removed on (b)(6) 2023.The patient has infectious disease - human immunodeficiency virus (hiv) with history of tubercular meningitis.The patient is stable after the revision.Infection not related to valve or catheters.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The bactiseal ventricular catheter (id 823073) was not returned for evaluation as the product was discarded; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
BACTISEAL VENTRICULAR CATHETER
Common Device Name
BACTISEAL VENTRICULAR CATHETER
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20914842
Report Number3013886523-2024-00383
Device Sequence Number7846024
Product Code JXG
UDI-Device Identifier10381780515623
UDI-Public(01)10381780515623(17)231130(10)6774943
Combination Product (Y/N)Y
PMA/510(K) Number
K233445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number823073
Device Lot Number6774943
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BACTISEAL PERITONEAL CATHETER (ID 823074); HAKIM VALVE (ID 823832)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian